MathSciNet Relay Station
MathSciNet bibliographic data
MR2299457 (2008k:53194) 53D35 (53D40)
Ekholm, Tobias; Etnyre, John; Sullivan, Michael Legendrian contact homology in $P\times\Bbb R$. Trans. Amer. Math. Soc. 359 (2007), no. 7, 3301–3335 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement